Alert archive / South Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 94, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 13, 2007, 3:02 PM EDT for Colleton County, Hampton County, South Carolina. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2007, 3:02 PM EDT (19:02 UTC)
- Expired
- Jun 13, 2007, 3:40 PM EDT
- In force
- 38 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
Counties Colleton County, SC, Hampton County, SC
The radar
The Charleston,SC radar (KCLX), 10 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 3:30 PM EDT | TSTM WND DMG | 1 Nw Miley, SC | LAW ENFORCEMENT REPORTED 1 TREE DOWN ALONG HIGHWAY 601. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 2:29 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 7.0 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1037 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 803 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KCHS 131902
SVRCHS
SCC029-049-132000-
/O.NEW.KCHS.SV.W.0094.070613T1902Z-070613T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
302 PM EDT WED JUN 13 2007
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HAMPTON COUNTY IN SOUTHEAST SOUTH CAROLINA...
COLLETON COUNTY IN SOUTHEAST SOUTH CAROLINA...
* UNTIL 400 PM EDT
* AT 257 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM FURMAN TO WALTERBORO...OR ALONG
A LINE EXTENDING FROM 11 MILES SOUTH OF HAMPTON TO WALTERBORO...
MOVING WEST AT 20 MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
EARLY BRANCH...HENDERSONVILLE...
WALTERBORO...
FURMAN...
SCOTIA...CUMMINGS...
GARNETT...RUFFIN...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.
LAT...LON 3274 8141 3276 8135 3283 8125 3289 8127
3308 8066 3289 8040 3268 8080 3270 8083
3264 8088 3263 8095 3268 8094 3275 8101
3260 8121 3258 8135 3262 8141
$$2 follow-up statements
000
WWUS52 KCHS 131930
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
329 PM EDT WED JUN 13 2007
SCC029-049-132000-
/O.CON.KCHS.SV.W.0094.000000T0000Z-070613T2000Z/
HAMPTON SC-COLLETON SC-
329 PM EDT WED JUN 13 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR HAMPTON AND COLLETON COUNTIES...
AT 326 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM SHIRLEY TO BELLS
CROSSROADS...OR ALONG A LINE EXTENDING FROM 17 MILES EAST OF SYLVANIA
TO 15 MILES NORTHEAST OF HAMPTON...MOVING WEST AT 20 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
MOSELLE...ISLANDTON...CUMMINGS...HAMPTON...ESTILL...SHIRLEY AND
CROCKETVILLE.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3276 8134 3282 8125 3289 8127 3305 8074
3270 8083 3264 8088 3263 8094 3268 8094
3275 8101 3260 8121 3258 8135 3262 8141
3274 8141
$$000
WWUS52 KCHS 131940
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
340 PM EDT WED JUN 13 2007
SCC029-049-131950-
/O.CAN.KCHS.SV.W.0094.000000T0000Z-070613T2000Z/
HAMPTON SC-COLLETON SC-
340 PM EDT WED JUN 13 2007
...THE SEVERE THUNDERSTORM WARNING FOR HAMPTON AND COLLETON COUNTIES
HAS BEEN CANCELLED...
AT 336 PM EDT...RADAR INDICATED THAT THE THUNDERSTORMS THAT PROMPTED
THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN CANCELED.
STAY TUNED TO NOAA WEATHER RADIO...TV OR YOUR LOCAL NEWS SOURCE FOR
THE LATEST WEATHER INFORMATION.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3276 8134 3282 8125 3289 8127 3305 8074
3270 8083 3264 8088 3263 8094 3268 8094
3275 8101 3260 8121 3258 8135 3262 8141
3274 8141
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 2:07 PM EDT, 55 minutes earlier.
Area forecast discussion, Jun 13, 2:07 PM EDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 207 PM EDT WED JUN 13 2007 .SYNOPSIS... AN UPPER LEVEL TROUGH WILL REMAIN IN PLACE OVER THE REGION THIS AFTERNOON UNTIL SAT. WEAK DISTURBANCES ALOFT WITHIN THE TROUGH WILL SUPPORT PERIODS OF SHOWERS AND THUNDERSTORMS THE NEXT FEW DAYS...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. && .NEAR TERM /THROUGH TONIGHT/... ANOTHER BUSY CONVECTIVE DAY UNDERWAY FOR THE REGION. UNDER THE UPPER TROUGH...FEATURING 500 MB TEMPS -12C TO -13C...MODIFIED SOUNDINGS USING TEMPS MID 80S/DEWPOINTS MID 60S YIELDED SBCAPES AROUND 2500 J/KG...ACCOMPANIED BY WET BULB ZERO HEIGHTS LIKELY NO HIGHER THAN 10.0-10.5 KFT. AS EXPECTED...THUNDERSTORMS FIRED ALONG THE SEA BREEZE BOUNDARY NEAR THE SC COAST...AND THESE WILL SPREAD HAD SPREAD SW ALONG THE SEA BREEZE BOUNDARY. CLOUDS/GREATER STABILITY ALONG THE GA COAST HAD DELAYED THE ONSET OF STRONGER THUNDERSTORMS...BUT EVEN HERE THE AIRMASS WAS DESTABILIZING. MEANWHILE...THE CUMULUS FIELD SUGGESTED ADDITIONAL THUNDERSTORMS WILL FIRE ACROSS INLAND AREAS THIS AFTERNOON...ESPECIALLY AS THE SEA BREEZE BOUNDARY OUTFLOW FROM ONGOING CONVECTION PUSHES INLAND. FURTHER...PER WATER VAPOR IMAGERY A DISTINCT MID/UPPER LEVEL CIRCULATION CENTER CONTINUED TO ROLL S/SE INTO N FL. ON THE N PERIPHERY OF THIS FEATURE...EXTENDING NE ALONG THE UPPER TROUGH AXIS...SHOWERS/THUNDERSTORMS CONTINUED TO PUSH INTO THE COASTAL WATERS...AND OCCASIONAL SHOWERS CONTINUED TO PUSH ONSHORE ACROSS TYBEE ISLAND AND POINTS SOUTH. EXTREME SOUTHERN COUNTIES WILL ALSO DESTABILIZE THIS AFTERNOON...AND SHOWERS SHOULD INTENSIFY INTO THUNDERSTORMS ACROSS THAT AREA THIS AFTERNOON. IN ALL AREAS...ANY THUNDERSTORM MAY RAPIDLY BECOME SEVERE WITH LARGE HAIL AND EVEN ISOLATED/DAMAGING MICROBURSTS...AND LOCALLY EXCESSIVE RAIN WILL BE POSSIBLE...ESPECIALLY WHERE THUNDERSTORMS TRAIN ALONG THE SEA BREEZE BOUNDARY. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... ON THURSDAY AND FRIDAY...MODELS HITTING SOME DEEPER LAYERED MOISTURE AND UPPER DISTURBANCES THU THROUGH FRI WHICH SHOULD KEEP PERIODS OF CONVECTION FROM TIME TO TIME AS LOW LEVEL ATLC FLOW CONVERGES HEADING INLAND. TIMING AND LOCATIONS CERTAINLY QUESTIONABLE BUT WE HAVE MAINTAINED CHCY POPS DURING FAVORABLE DIURNAL TIMES AND SLIGHT CHC LATE NIGHT AND MORNING HOURS. NO CHANGES TO TEMPERATURE SCHEME...STILL BELOW NORMAL. && .LONG TERM /SATURDAY THROUGH TUESDAY/... MEDIUM RANGE GUIDANCE IS IN GOOD AGREEMENT THIS MORNING WITH RESPECT TO OVERALL H5 PATTERN EVOLUTION FROM LATE THIS WEEK... THROUGH THE WEEKEND...AND INTO EARLY NEXT WEEK. UPPER TROUGH WILL CONTINUE TO INFLUENCE THE SOUTHEAST STATES THROUGH FRI...SO WILL MENTION CHC POPS BOTH THU AND FRI. SFC/UPPER RIDGING WILL BECOME MORE DOMINANT OVER THE WEEKEND INTO EARLY NEXT WEEK...SO DON/T ANTICIPATE AS MUCH SHWR/TSTM ACTIVITY SUN THROUGH TUE. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... THUNDERSTORMS CONTINUED TO IMPACT KCHS...AND WERE POISED TO SPREAD INTO KSAV. 18Z TAFS INCLUDE SPECIFIC TIMING...BUT AMENDMENTS WILL BE REQUIRED BASED ON NEAR TERM INTENSITY TRENDS. AFTER THE SEA BREEZE PUSHES INLAND AFT 19-20Z...ALTHOUGH THE INFLUENCE OF THE UPPER LEVEL LOW TO THE SOUTH MAY SUPPORT ADDL THUNDERSTORMS THROUGH THE AFTERNOON...ESPECIALLY AT KSAV. FURTHER...THUNDERSTORMS THAT FOCUS INLAND NEAR THE SEA BREEZE BOUNDARY COULD BECOME ORGANIZED AND PUSH BACK TOWARD THE COAST DURING THE THE 0Z-6Z TIME FRAME. LATER...GIVEN RAINFALL... ADDED 1SM/CIGS BLO 1000 FT AT BOTH TERMINALS DURING THE 9-13Z TIME FRAME...BUT CONDITIONS COULD DETERIORATE FURTHER. MVFR CIGS WILL PERSIST THU AM...BEFORE SHOWERS AGAIN DEVELOP/PUSH INTO BOTH TERMINALS BY AROUND MIDDAY. EXTENDED AVIATION OUTLOOK... VFR CONDITIONS EXPECTED MUCH OF THE TIME FRI THROUGH WED...PERHAPS BRIEFLY INTERRUPTED BY MAINLY AFTN/EVEN TSTMS...AND BY LATE NIGHT/EARLY MORNING FOG AND/OR STRATUS. && .MARINE... NO MAJOR CHANGES TO THE ONGOING FORECASTS FOR WINDS/SEAS...REMAINING BELOW HEADLINE CRITERIA. HOWEVER...WE HAVE ALREADY ISSUED SPECIAL MARINE WARNINGS THIS MORNING...AND ADDL/MORE NUMEROUS STRONG THUNDERSTORMS APPEAR LIKELY THIS AFTN...ESP OVER THE GA WATERS...AND ADJUSTED FCSTS ACCORDINGLY. SEAS WILL AVERAGE 2 TO 3 FEET BASED ON THE FORECAST WIND SPEEDS AND WAVE WATCH GUIDANCE. EXTENDED FORECAST WILL SEE A WEAKER PRESSURE PATTERN AND THUS MORE VARIABILITY IN THE WIND DIRECTIONS. AREA WILL STILL BE UNDER A LONG WAVE TROF SO WEAK HIGH PRESSURE IS STILL FORECAST. AN UPPER RIDGE WILL APPROACH FROM THE WEST LATE IN THE WEEKEND AND SOUTHERLY WINDS WILL BECOME MORE PERSISTENT. ONSHORE FLOW AND HIGH ASTRONOMICAL TIDES...PERIGEE TODAY AND NEW MOON FRI JUN 15...MAY PRODUCE SHALLOW COASTAL FLOODING AND MINOR BEACH EROSION AROUND THE TIMES OF HIGH TIDE THROUGH THE REMAINDER OF THE WEEK. HOWEVER...BECAUSE OF THE EXPECTED SMALL SWELL...THE RISK CURRENT RISK SHOULD REMAIN LOW THROUGH THIS WEEK. && .TIDES/COASTAL FLOODING... SHALLOW COASTAL FLOODING WILL STILL BE A PROBLEM THROUGH THE END OF THE WEEK. WILL LIKELY HAVE TO HEADLINE IN AFTERNOON PACKAGE WITH HIGH TIDES BEING AROUND THE 730PM-830PM TIME FRAME. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...SHALLOW COASTAL FLOODING THIS EVENING GAZ117-119-139-141. . SC...SHALLOW COASTAL FLOODING THIS EVENING SCZ048>051. MARINE...NONE. &&
Hazardous weather outlook, Jun 13, 11:58 AM EDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 1158 AM EDT WED JUN 13 2007 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>051-141000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 1158 AM EDT WED JUN 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. AN UPPER LEVEL DISTURBANCE COUPLED WITH MOIST ONSHORE FLOW AND AN UNSTABLE ATMOSPHERE...WILL UNITE TO POSE A POTENTIAL FOR THE DEVELOPMENT OF THUNDERSTORMS ONCE AGAIN THIS AFTERNOON AND EVENING. THE MAIN TYPES OF SEVERE WEATHER EXPECTED ARE PENNY TO QUARTER SIZE HAIL AND LOCALIZED DAMAGING WIND GUSTS...ESPECIALLY BETWEEN 2 PM AND 1 AM. ALSO...SLOW MOVING THUNDERSTORMS MAY PRODUCE EXCESSIVE RAINFALL. .COASTAL FLOODING...SHALLOW COASTAL FLOODING WILL AGAIN OCCUR AROUND THE TIME OF HIGH TIDE THIS EVENING. HIGH TIDE WILL OCCUR AROUND 730 PM AT CHARLESTON HARBOR AND TYBEE ISLAND. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN THURSDAY AND FRIDAY. A FEW OF THE THUNDERSTORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .COASTAL FLOODING...SHALLOW COASTAL FLOODING MAY AGAIN OCCUR AROUND THE TIMES OF HIGH TIDE THURSAY AND FRIDAY EVENINGS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 13, 1:44 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
144 PM EDT WED JUN 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 PM HAIL BEAUFORT 32.43N 80.67W
06/13/2007 E0.25 INCH BEAUFORT SC TRAINED SPOTTER
&&
VBLocal storm report, Jun 13, 1:55 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
155 PM EDT WED JUN 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 PM HAIL BEAUFORT 32.43N 80.67W
06/13/2007 E1.00 INCH BEAUFORT SC EMERGENCY MNGR
DOWNTOWN BEAUFORT AT THE EOC.
0150 PM HAIL 2 N LADSON 33.01N 80.11W
06/13/2007 E1.75 INCH BERKELEY SC PUBLIC
NEARLY GOLF BALL SIZE HAIL AND SMALL LIMBS DOWN.
&&
VBLocal storm report, Jun 13, 2:09 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
209 PM EDT WED JUN 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM HAIL SUMMERVILLE 33.02N 80.18W
06/13/2007 E0.75 INCH DORCHESTER SC FIRE DEPT/RESCUE
TROLLEY ROAD.
0201 PM HAIL GOOSE CREEK 32.98N 80.03W
06/13/2007 E0.75 INCH BERKELEY SC TRAINED SPOTTER
&&
VBLocal storm report, Jun 13, 2:29 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
229 PM EDT WED JUN 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL LADSON 32.99N 80.11W
06/13/2007 E1.25 INCH CHARLESTON SC PUBLIC
COLLEGE PARK ROAD.
&&
VBLocal storm report, Jun 13, 2:37 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
237 PM EDT WED JUN 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 PM TSTM WND DMG LAUREL BAY 32.45N 80.79W
06/13/2007 BEAUFORT SC EMERGENCY MNGR
4 LARGE TREES DOWN ALONG THE BROAD RIVER.
&&
VBSpecial weather statement, Jun 13, 2:51 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 251 PM EDT WED JUN 13 2007 GAZ116>119-137>141-131945- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-INLAND BRYAN-INLAND CHATHAM-INLAND LIBERTY-INLAND MCINTOSH-LONG- 251 PM EDT WED JUN 13 2007 ...STRONG THUNDERSTORMS WILL IMPACT LONG COUNTY...MCINTOSH COUNTY... BRYAN COUNTY...LIBERTY COUNTY AND CHATHAM COUNTY THROUGH 345 PM EDT... AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A DEVELOPING LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 30 TO 40 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF LEPAGEVILLE TO VALONA...OR ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF SAVANNAH TO 8 MILES NORTHEAST OF DARIEN...MOVING WEST AT 25 MPH. MUCH OF CHATHAM COUNTY...THE EASTERN HALF OF BRYAN COUNTY...THE EASTERN HALF OF LIBERTY COUNTY...MUCH OF MCINTOSH COUNTY AND EXTREME EASTERN LONG COUNTY WILL BE IMPACTED THROUGH 345 PM EDT. THE POSSIBILITY IS THERE THAT ANY OF THESE STORMS MAY BECOME SEVERE...SO BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE IN CHARLESTON. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 8:34 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Colleton, Dorchester | 71 min |
| Jun 12, 9:01 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Hampton | 44 min |
| Jun 12, 9:42 PM EDT | Severe Thunderstorm Warning | CHS | Colleton, Dorchester | 63 min |
| Jun 12, 9:45 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Hampton | 60 min |
| Jun 13, 12:10 PM EDT | Severe Thunderstorm Warning | CHS | Charleston | 50 min |
| Jun 13, 12:48 PM EDT | Severe Thunderstorm Warning | CHS | Charleston | 57 min |
| Jun 13, 1:04 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley | 41 min |
| Jun 13, 1:07 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton | 53 min |
| Jun 13, 1:37 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley | 53 min |
| Jun 13, 1:41 PM EDT | Severe Thunderstorm Warning | CHS | Charleston, Dorchester | 64 min |
| Jun 13, 1:57 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort | 63 min |
| Jun 13, 2:08 PM EDT | Severe Thunderstorm Warning | CHS | Colleton | 52 min |
| Jun 13, 2:15 PM EDT | Severe Thunderstorm Warning | CHS | Jasper | 60 min |
| Jun 13, 2:23 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley | 67 min |
| Jun 13, 3:38 PM EDT | Severe Thunderstorm Warning | CHS | Charleston | 67 min |
| Jun 13, 4:07 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley | 23 min |
| Jun 13, 4:09 PM EDT | Tornado Warning | CHS | Charleston | 24 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.